Reference Type | Journal (article/letter/editorial) |
---|
Title | Evolution of magnetic bubble domains in manganite films |
---|
Journal | Applied Physics Letters |
---|
Authors | Bakaul, S. R. | Author |
---|
Lin, W. | Author |
Wu, T. | Author |
Year | 2011 (July 25) | Volume | 99 |
---|
Issue | 4 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.3615708Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 8598957 | Long-form Identifier | mindat:1:5:8598957:7 |
---|
|
GUID | 0 |
---|
Full Reference | Bakaul, S. R., Lin, W., Wu, T. (2011) Evolution of magnetic bubble domains in manganite films. Applied Physics Letters, 99 (4). 42503pp. doi:10.1063/1.3615708 |
---|
Plain Text | Bakaul, S. R., Lin, W., Wu, T. (2011) Evolution of magnetic bubble domains in manganite films. Applied Physics Letters, 99 (4). 42503pp. doi:10.1063/1.3615708 |
---|
In | (2011, July) Applied Physics Letters Vol. 99 (4) AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.